HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A generalized logarithmic module and duality of Coxeter multiarrangements

Files in This Item:
pre919.pdf170.2 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84068

Title: A generalized logarithmic module and duality of Coxeter multiarrangements
Authors: Abe, Takuro Browse this author
Issue Date: 16-Jul-2008
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 919
Start Page: 1
End Page: 17
Abstract: We introduce a new definition of a generalized logarithmic module of multiarrangements by uniting those of the logarithmic derivation and the differential modules. This module is realized as a logarithmic derivation module of an arrangement of hyperplanes with a multiplicity consisting of both positive and negative integers. We consider several properties of this module including Saito's criterion and reflexivity. As applications, we prove a shift isomorphism and duality of some Coxeter multiarrangements by using the primitive derivation.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69726
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University